American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Michael Krivelevich, Choongbum Lee and Benny Sudakov. Robust Hamiltonicity of Dirac graphs. Trans. Amer. Math. Soc. 366 (2014) 3095-3130.
Abstract, references, and article information
View Article: PDF

[2] Oleg Pikhurko. A note on the Tur\'{a}n function of even cycles. Proc. Amer. Math. Soc. 140 (2012) 3687-3692.
Abstract, references, and article information
View Article: PDF

[3] Hamed Hatami and Serguei Norine. Undecidability of linear inequalities in graph homomorphism densities. J. Amer. Math. Soc. 24 (2011) 547-565. MR 2748400.
Abstract, references, and article information
View Article: PDF

[4] V. Nikiforov. The number of cliques in graphs of given order and size. Trans. Amer. Math. Soc. 363 (2011) 1599-1618. MR 2737279.
Abstract, references, and article information
View Article: PDF

[5] János Pach and Micha Sharir. Lines in space: From ray shooting to geometric transversals. Math. Surveys Monogr. 152 (2008) 147-171.
Book volume table of contents
View Article: PDF

[6] János Pach and Micha Sharir. Davenport-Schinzel sequences: The inverse Ackermann function in geometry. Math. Surveys Monogr. 152 (2008) 73-98.
Book volume table of contents
View Article: PDF

[7] János Pach and Micha Sharir. Sylvester-Gallai problem: The beginnings of combinatorial geometry. Math. Surveys Monogr. 152 (2008) 1-12.
Book volume table of contents
View Article: PDF

[8] János Pach and Micha Sharir. Arrangements of surfaces: Evolution of the basic theory. Math. Surveys Monogr. 152 (2008) 13-71.
Book volume table of contents
View Article: PDF

[9] János Pach and Micha Sharir. Crossing numbers of graphs: Graph drawing and its applications. Math. Surveys Monogr. 152 (2008) 119-131.
Book volume table of contents
View Article: PDF

[10] János Pach and Micha Sharir. From Sam Loyd and L\'aszl\'o Fejes T\'oth: The 15 puzzle and motion planning. Math. Surveys Monogr. 152 (2008) 183-196.
Book volume table of contents
View Article: PDF

[11] János Pach and Micha Sharir. Combinatorial Geometry and Its Algorithmic Applications. Math. Surveys Monogr. 152 (2008) MR MR2469102.
Book volume table of contents

[12] János Pach and Micha Sharir. Incidences and their relatives: From Szemer\'edi and Trotter to cutting lenses. Math. Surveys Monogr. 152 (2008) 99-118.
Book volume table of contents
View Article: PDF

[13] János Pach and Micha Sharir. Extremal combinatorics: Repeated patterns and pattern recognition. Math. Surveys Monogr. 152 (2008) 133-146.
Book volume table of contents
View Article: PDF

[14] János Pach and Micha Sharir. Geometric coloring problems: Sphere packings and frequency allocation. Math. Surveys Monogr. 152 (2008) 173-182.
Book volume table of contents
View Article: PDF

[15] Dhruv Mubayi. Structure and stability of triangle-free set systems. Trans. Amer. Math. Soc. 359 (2007) 275-291. MR 2247891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[17] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles. II. Proc. Amer. Math. Soc. 133 (2005) 537-543. MR 2093078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles I. Proc. Amer. Math. Soc. 131 (2003) 3559-3569. MR 1991769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Manoel Lemos and James Oxley. A sharp bound on the size of a connected matroid. Trans. Amer. Math. Soc. 353 (2001) 4039-4056. MR 1837219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] F. Lazebnik, V. A. Ustimenko and A. J. Woldar. A new series of dense graphs of high girth . Bull. Amer. Math. Soc. 32 (1995) 73-79. MR 1284775.
Abstract, references, and article information
View Article: PDF

[21] Jeff Kahn. On a problem of Erd\H os and Lov\'asz. II. $n(r)=O(r)$ . J. Amer. Math. Soc. 7 (1994) 125-143. MR 1224593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Arnold K. Pizer. Ramanujan graphs and Hecke operators. Bull. Amer. Math. Soc. 23 (1990) 127-137. MR 1027904.
Abstract, references, and article information
View Article: PDF

[23] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] W. G. Brown, P. Erdős and M. Simonovits. Algorithmic solution of extremal digraph problems . Trans. Amer. Math. Soc. 292 (1985) 421-449. MR 808730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. Deza and P. Frankl. Bounds on the maximum number of vectors with given scalar products . Proc. Amer. Math. Soc. 95 (1985) 323-329. MR 801348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Neil Robertson. Minimal cyclic-$4$-connected graphs . Trans. Amer. Math. Soc. 284 (1984) 665-687. MR 743738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Béla Bollobás. The diameter of random graphs . Trans. Amer. Math. Soc. 267 (1981) 41-52. MR 621971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 42 found      Go to page: 1 2